# SDR CA050824005

- Difficulty date: June 21, 2005
- Submitted: October 3, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Engine: Pwa PW535A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 8197355
- Part serial: F55497
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, THE ENGINE EXHIBITED A 2% ROLL-BACK IN N1 SPEED WITH NO RESPONSE TO THROTTLE INPUT.  FOLLOWING A DESCENT TO 10,000 FEET, THE ENGINE RECOVERED AND RESPONDED NORMALLY.  THE MECHANICAL FUEL CONTROL UNIT WAS SUBSEQUENTLY REPLACED.
